Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    hammerhead's Avatar
    hammerhead is offline Member
    Join Date
    Feb 2002
    North Atlantic

    winstrol depot dries the joints?

    I've gathered that winny dries the joints and can cause joint pain. Who has experienced this and what if anything did you do to help? How long did it take to start affecting your joints?

    My joints usually crack and pop. That has held me back alot in the gym. I did some Deca early this year and my joints became silky smooth. Many months after the deca my joints were still in good shape. I'm one week into some winstrol and the joints are starting to get that crack pop and grind that I used to have - i'd forgotten about it - the deca cured my joint problems. It seems to be coming back all of a sudden and the winstrol is probably not a coincidence. Right?

    I'm just finishing 12 weeks of EQ/sus/d-bol and decided to run some winny at 50mg/eod for weeks 13-16 while the EQ/sust work their way out of my system.

    Am I just jumping to conclusions or does anyone else have some joint-related experience from winstrol they can share with me??

  2. #2
    demetri's Avatar
    demetri is offline Member
    Join Date
    May 2002
    Joint pain and cramping. That's the sides that I get from V.

    My joints get so sensitive that if you bump them I'm in pain. I've done the usual round of glucosamine, and other anit inflamitories, but to be honest the only thing that helps is to cycle V with Deca or Primo. I've found that my joints don't bother me at all when I've got either of those in with my V.

  3. #3
    skiboy is offline Associate Member
    Join Date
    May 2002
    start using glucosamine, 2 wks before you use winny, as demetri said it causes joint inflammation, glucosamine will help the cartilage be rebuilt
    peace dude

  4. #4
    big swoll's Avatar
    big swoll is offline Member
    Join Date
    Aug 2002
    Dirty South
    only problems i ever had was a sore lower back, not really joint pain

  5. #5
    tt333 is offline Senior Member
    Join Date
    May 2002
    When im on winny I feel like an old man. Knees hurt, back hurts and it just sucks.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts